# SDR CALA2018051501263

- Difficulty date: May 13, 2018
- Submitted: May 15, 2018
- Operation: Air carrier
- Aircraft: N595UA
- Make and model: Boeing 757222
- Aircraft serial: 28748
- Aircraft time: 74,310 hours, 19,463 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Channel
- Part number: 414N100315
- Condition: Corroded
- Location: Rt Overwing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FWD OVERWING ESCAPE HATCH, LOWER NUTPLATE CHANNEL HAS CORROSION.   REMOVED AND REPLACED THE LOWER NUTPLATE CHANNEL IAW DRAWING 414N1003, AND SRM 51-40-02, PAR 4, 5, AND 7. FOUND OUT OF LIMITS IAW SRM 52-00-0 2-A1
